Lupron Depot

Writer describes health concerns over Lupron Depot

Chicago-based writer Toma Lynn Smith has described the life-changing side effects she experienced after just two injections of Lupron Depot. Publishing on the Huffington Post‘s health blog, she explained that the medication has caused serious consequences for her health.

Key excerpts from her article include:

“My personal testimony is that after receiving two shots, I had hot flashes, mood swings and excruciating bone pain at the age of 39. “Thinning of the bones may occur during therapy with LUPRON DEPOT, which may not be completely reversible in some patients,” states lupron.com, the drug’s website. My quality of life has been severely compromised. I hurt.

My body was put into a state of menopause after receiving the injection of prescription drug Lupron, which “treats advanced prostate cancer in men, endometriosis or fibroid tumors in women, and premature puberty in children,” according to the National Library of Medicine. Lupron reduces estrogen in women and testosterone in men.

I limp. I had to call a venue before arriving to see if they have stairs because I have difficulty walking. My bones are not what they used to be.

Medicine can improve lives, but it can also destroy them. Hopefully the latter can be reduced.”

If you have experienced persistent negative side-effects from the medication – including Lupron (Lupron Depot, Leuprolide, Leuprorelin) and other GnRHa drugs – we want to hear from people who are going through these experiences. Get involved with lastingsides.org.

 

By Pete